# SDR AALA202409045883

- Difficulty date: September 3, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N744P
- Make and model: Airbus A319-112
- Aircraft serial: 1287
- Aircraft time: 60,854 hours, 38,664 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 60592101
- Part serial: 2199582
- Condition: Warning Message
- Location: Zone 800
- Part time: 65,851 hours, 34,825 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FAULT MESSAGE FOR THE RIGHT HAND OFFWING ESCAPE SLIDE INFLATION RESERVOIR DISPLAYED WHILE ACCOMPLISHING A BITE TEST OF THE SYSTEM. MAINTENANCE REPLACED THE ESCAPE SLIDE INFLATION RESERVOIR AND ACCOMPLISHED A SATISFACTORY BITE TEST OF THE SYSTEM.
